RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 4, Pages 865–879 (Mi izv1495)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates of reachable sets for linear systems

V. A. Komarov


Abstract: Lower and upper estimates are obtained for the reachable set of a nonautonomous control system. Ellipsoidal estimates of the reachable set are used for an upper estimate of the duration of a time optimal move from an arbitrary fixed set $M_0$ to a given set $M_1$ and for the construction of a control carrying $M_0$ to $M_1$ in the estimated time span.
Bibliography: 10 titles.

Full text: PDF file (1473 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:1, 193–206

Bibliographic databases:

UDC: 517.94
MSC: Primary 49E15; Secondary 93B05, 34H05

Citation: V. A. Komarov, “Estimates of reachable sets for linear systems”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984), 865–879; Math. USSR-Izv., 25:1 (1985), 193–206

Citation in format AMSBIB
\Bibitem{Kom84}
\by V.~A.~Komarov
\paper Estimates of reachable sets for linear systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 4
\pages 865--879
\mathnet{http://mi.mathnet.ru/izv1495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755961}
\zmath{https://zbmath.org/?q=an:0591.49028}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 1
\pages 193--206
\crossref{https://doi.org/10.1070/IM1985v025n01ABEH001276}


Linking options:
  • http://mi.mathnet.ru/eng/izv1495
  • http://mi.mathnet.ru/eng/izv/v48/i4/p865

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rodolfo Suárez, Julio Solís-Daun, Jesús Álvarez, “Stabilization of linear controllable systems by means of bounded continuous nonlinear feedback control”, Systems & Control Letters, 23:6 (1994), 403  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:218
    Full text:73
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019